# SDR C2XA95CL054

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 3418 · Stall Warning System
- Part: Angle Of Attack
- Part number: 45150560
- Condition: Malfunctioned
- Location: Rt Fuselage
- Part time: 12,414 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3724 - EWR- STICK PUSHER/SHAKER FAULT IN FLIGHT.  AIR RETURNED TO EWR.  MAINTENANCE REMOVED AND REPLACED RIGHT AOA PROBE.  AIRCRAFT WENT ON A SATISFACTORY TEST FLIGHT AND RETURNED TO SERVICE.  (W)
